Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fibromyalgia, disc bulge, have random onset of itchy rashes near jaws, wrists, stomach. Taking lyrica, benfomet. Possible causes?

Hi Doctor, I realised that i randomnly get rashes on my skin near my jaws and a little below that,on my neck and they are slightky itchy and quite uncomfortable. They come and dissapear in some time. I used to always relate it to my sentitve skin condition. Also, i have dandruff so i thought its due to that. But i didnt have this problem beofre.. I belive this starteted almost 3 yrs back after i got married. I am 29 now. I am on lyrica and benfomet . I am diagonised with fibromyalgia . I have c5-c6 disc buldge and L5-s1. I feel strange pain in ribs and it hurts when i am getting up from bed or sitting for a little long.. It comes in phases and then goes off for couple of months. I am very confused why all this is hapenning. Also, i get some rash near my wrist near the palm area now and then and right now near my ankle,,sometimes near my stomach also..all these things are not more than a year old. Please help.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting the qwery.
These rashes might be due to drug allergy or seborrhoeic dermatitis I.e. dandruff on skin.
Drug allergy may be due to medications you are taking for fibromyalgia. If you withdraw the offending medications, your symptoms might subside. Seborrhoeic dermatitis can be tackled by proper antifungal lotions and creams.
Take antihistamines I.e. anti allergic medicines and topical moisturising creams along with calamine lotion to reduce itchiness and discomfort.
Proper dermatological evaluation of this condition is necessary.
Hope for speedy recovery.

Dr Sandeep
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor